# SDR ASAA2022052138405

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 30,450 hours, 9,568 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE BALANCING FUEL IN CRUISE, AFT LEFT FUEL PUMP WOULD NOT TURN OFF; LOW PRESSURE LIGHT WOULD NOT ILLUMINATE. GROUNDED - YES. PERFORMED VISUAL INSPECTION OF GEAR-WELL AFT LEFT FUEL PUMP AND PRESSURE SWITCH WIRING W/ NO DEFECTS OBSERVED. CONFIRMED CONNECTORS SECURE. PERFORMED FUEL BOOST PUMP OPERATIONAL TEST PER B737-900 AMM 28-22-41-710-801 OBSERVING NO DEFECTS. VERIFIED M/C RECALL AND ANNUNCIATORS OPERATE CORRECTLY W/ RESPECT TO SINGLE/DUAL PUMP LOW PRESS PER TANK. ETOPS GROUND VERIFICATION SUCCESSFUL.
